I have been on methadone for a long time now. I have been told by a loved one that my problem is a side effect from this med. Im hopeing that someone can help me. I have the worse nightmares! I cain't watch,read or hear anything in the least bit scary or bad. If I do then I have horrible nightmares. Everything has to be all happy. Sometimes I don't have to hear or see it. They just come. Any suggestions?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...